# SDR UIEA2022052900555

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Housing
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B FORE FLAP TO MID FLAP MOST O/B LEVER HOUSING FOUND CRACK.  LEVER HOUSING REPLACED AS PER SRM 51-10-01 AND NEW HOUSING INSTALLED AS PER SRM 51-40-02
